# SDR CALA9700912

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 360452426
- Condition: Damaged
- Location: Apu
- Part time: 2,367 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE APU FIRE LIGHT ILLUMINATED ON SHORT FINAL INTO CLE DURING APU START.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT. MAINTENANCE FOUND THAT THE APU HAD TORCHED ON START RESULTING IN BURN THROUGH OF HARNESS FOR TAILPIPE FIRE DETECTOR.  THE APU COMBUSTOR AND THE FIRE DETECTOR HARNESS WERE REMOVED AND REPLACED.  THE APU STARTED AND RAN NORMALLY.  ALSO,THE FIRE DETECTION SYSTEM TESTED NORMALLY.
